What to do if I'm a 58 year old man with prostate cancer, I'm undergoing radiation treatment and lupron (leuprolide), I get hot flashe?

Side effect. The most common side effect of Lupron (leuprolide) is hot flashes. Unfortunately there is not much to do about it. The good news is that Lupron (leuprolide) is stopping your prostate cancer from being active. Lupron (leuprolide) in addition to radiation has been shown to work better than radiation alone for some patients with prostate cancer. .

Related Questions

Does Lupron (leuprolide) for treatment of prostate cancer, also stop the formation of seminal liquid.

Slightly Possible. The vast majority of Lupron (leuprolide) users have no reported decrease in seminal fluid. Those that do report a decrease were mostly >60 yrs old. Read more...

63 prostate cancer on lupron (leuprolide) and now cancer in lymphnode in chest would t cell shot help and can I do chemo and radiation together at same time?

Need more info. Is the lymph node in the chest related to the prostate cancer? How is the psa? Anything else positive on the bone scan/ct scan ? Options one can get once the cancer progresses on lupron- including- Provenge vaccines; other androgen blocker, chemotherapy, zytiga, (abiraterone acetate) . Radiation will prob not needed for lymph gland in the chest and better not to do it at the same time as chemo. Discuss with your md. Read more...
Radiation 1st best. Usually lymph node spread in cases of prostate cancer is treated surgically. Depending on the extent of the tumor itself, surgery or radiation is used with similar results. Both can be associated with impotence. Addition of radiation, chemotherapy, and hormonal therapy can be done but does not appear to improve results, so if surgery is not done here, radiation would be best, then chemo.. Read more...